# SDR ORJA98127

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A4745
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 6,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MX DISCOVERED NR 2 ENG AFT COWL LATCH DOOR HAS EVIDENCE OF HEAT DAMAGE.  NR 2 ENG UPPER AND LOWER C-DUCTS HAVE DELAMINATION AND ARE DISBONDED BEYOND LIMITS.  AIRCRAFT WAS FERRIED TO RENO FOR REPAIR.  UPON FURTHER INVESTIGATION, MAINTENANCE DISCOVERED THAT THE FOLLOWING FUEL NOZZLE BRACKETS SHOW EVIDENCE OF HOT AIR LEAKAGE DUE TO ELONGATION OF THE BOLT HOLES IN THE BRACKET ASSY (BRACKET POSITIONS 14, 16 AND 19).  MX PERFORMED AN INTERIM REPAIR TO THE UPPER AND LOWER C-DUCTS AND THE AFT COWL LATCH DOOR IN ACC W/ROHR ENG, DOCUMENT NR 98VN515.  THIS REPAIR WILL BE PERMANENT AT C-CHECK (JULY 98).  MAINTENANCE REMOVE AND REPLACED DEFECTIVE FUEL NOZZLE BRACKETS.  FUEL NOZZLES HAVE NEVER BEEN REPLACED.  (M)
